# SDR DALA1139490993

- Difficulty date: June 6, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 52,101 hours, 38,195 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Structure
- Part number: 5911394504
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLES WORN - L/E VERTICAL STAB RT SIDE ABOVE SPLICE IN CHORD.  REPAIRED PER ER/A 493539-14 REV ORIG ON NRC 98.
